Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 9, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Mar 31, 2008, 3:27 AM CDT for Marshall County, Nemaha County, Kansas. It was in force for 33 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2008, 3:27 AM CDT (08:27 UTC)
- Expired
- Mar 31, 2008, 4:00 AM CDT
- In force
- 33 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
Counties Marshall County, KS, Nemaha County, KS
The radar
The Topeka radar (KTWX), 82 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:30 AM CDT | HAIL 1 | 4 Nw Frankfort, KS | DELAYED REPORT |
| Mar 31, 3:37 AM CDT | HAIL 1 | Lillis, KS | |
| Mar 31, 4:10 AM CDT | HAIL 1 | 6 E Marysville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 30, 9:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 8.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 542 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 168 m²/s²
- 0-3 km storm-relative helicity
- 436 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KTOP 310828
SVRTOP
KSC117-131-310915-
/O.NEW.KTOP.SV.W.0009.080331T0827Z-080331T0915Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
327 AM CDT MON MAR 31 2008
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN MARSHALL COUNTY IN NORTHEAST KANSAS...
NEMAHA COUNTY IN NORTHEAST KANSAS...
* UNTIL 415 AM CDT
* AT 324 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR FRANKFORT...OR 17 MILES SOUTHEAST OF
MARYSVILLE...MOVING NORTHEAST AT 38 MPH.
* LOCATIONS IMPACTED INCLUDE...
BEATTIE...
VERMILLION...
CENTRALIA...
AXTELL...
CORNING...
SUMMERFIELD...
BAILEYVILLE...
GOFF...
SENECA...
WETMORE...
WOODLAWN...
ONEIDA...
BERN...
SABETHA...
THIS EXTENDS THE PREVIOUSLY ISSUED SEVERE THUNDERSTORM WARNING FOR
EASTERN MARSHALL COUNTY. THE SEVERE THUNDERSTORM WARNING FOR WESTERN
MARSHALL COUNTY HAS BEEN ALLOWED TO EXPIRE.
LARGE HAIL IS LIKELY WITH THIS SEVERE THUNDERSTORM. MOVE INDOORS
NOW...AND AVOID WINDOWS.
STAY TUNED TO WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE LATEST
SEVERE WEATHER INFORMATION.
LAT...LON 3963 9578 3963 9579 3956 9580 3956 9669
4001 9653 4000 9579
TIME...MOT...LOC 0827Z 231DEG 33KT 3973 9636
$$
BOUSTEAD1 follow-up statement
000
WWUS53 KTOP 310900
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
359 AM CDT MON MAR 31 2008
KSC117-131-310909-
/O.CAN.KTOP.SV.W.0009.000000T0000Z-080331T0915Z/
NEMAHA-MARSHALL-
359 AM CDT MON MAR 31 2008
...THE SEVERE THUNDERSTORM WARNING FOR NEMAHA COUNTIES HAS BEEN
CANCELLED...
AT 359 AM CDT...NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE
SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAD EXITED THE AREA...
THUS THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WARNING DOES STILL REMAIN IN EFFECT FOR
MARSHALL COUNTY UNTIL 430 AM CDT. A SEVERE THUNDERSTORM WATCH ALSO
REMAINS IN EFFECT FOR THE AREA UNTIL 5 AM.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST SEVERE WEATHER INFORMATION.
LAT...LON 3963 9578 3963 9579 3956 9580 3956 9669
4001 9653 4000 9579
TIME...MOT...LOC 0859Z 231DEG 33KT 3991 9606
$$
BOUSTEADWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 11:00 PM CDT, 4 hours 27 minutes earlier.
Area forecast discussion, Mar 30, 11:00 PM CDT, 4 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1100 PM CDT SUN MAR 30 2008 .DISCUSSION... REGARDING CONVECTIVE DEVELOPMENT AND SVR WATCH 141 FOR MUCH OF THE FORECAST AREA... WARM FRONT REMAINS WELL SOUTH OF THE CWA...WITH TRUE WARM FRONT EXTENDING FROM WESTERN OK EAST INTO WEST CENTRAL AR AT THE TIME OF THIS DISCUSSION. AN INVERTED TROUGH WAS EXTENDING NORTHEAST FROM SURFACE LOW OVER WEST CENTRAL OK INTO SOUTH CENTRAL KS AND CONTINUING NORTHEAST INTO WEST CENTRAL MO. WIND PROFILERS INDICATE LOW LEVEL JET HAS NOT REALLY PICKED UP INTENSITY ATTM BUT HAS BACKED AROUND TO THE SOUTH AT AROUND 20 KTS FOR MOST LOCATIONS UPSTREAM OF THE CWA. SIGNS OF A STRENGTHENING LLJ ARE EVIDENT ACROSS OK WHERE H850 WINDS HAVE INCREASED TO 30 TO 40 KTS OVER THE LAST HOUR. SHORTWAVE TROUGH IS PUSHING NORTHEAST OVER THE SOUTHERN ROCKIES...AND AS THIS CONTINUES NORTHEAST INTO THE CENTRAL PLAINS...WOULD EXPECT LLJ TO CONTINUE TO STRENGTHEN AND THE SURFACE LOW OVER WEST CENTRAL OK TO BEGIN TO SURGE NORTHEAST AFTER MIDNIGHT. EXPECT THUNDERSTORMS TO INITIATE ALONG THE MOISTURE CONVERGENCE BOUNDARY ROUGHLY MARKED BY THE INVERTED TROUGH AS IT PUSHES NORTH AFTER MIDNIGHT. LATEST RUC FORECAST HAS LLJ PICKING UP TO 40 KTS OVER CENTRAL KS BY 07Z...AND THEN INCREASING TO 50 TO 55 KTS BY 09Z. STRENGTHENING LLJ WILL MAKE THUNDERSTORM INITIATION MORE LIKELY. EXPECT THUNDERSTORMS TO INITIATE OVER PORTIONS OF CENTRAL AND EAST CENTRAL KS...EXPANDING TO NORTH CENTRAL KS BY 09Z. WITH GENERAL STORM MOTION VECTOR MOVING STORMS NORTH NORTHEAST OVERNIGHT MUCH OF THE CWA HAS BEEN INCLUDED IN THE INITIAL SEVERE THUNDERSTORM WATCH. FORECAST SOUNDINGS CONTINUE TO INDICATE STRONG INVERSION THROUGH THE LOWEST 3 KFT OF THE ATMOSPHERE...SO ELEVATED THUNDERSTORMS PRODUCING LARGE HAIL ARE THE PRIMARY SEVERE WEATHER THREAT OVERNIGHT. ADDITIONAL SEVERE WEATHER WATCHES MAY BE NEEDED EARLY MONDAY MORNING AS THE SURFACE LOW SURGES NORTH. THUNDERSTORMS WILL LIKELY REDEVELOP ALONG THE COLD FRONT ASSOCIATED WITH THE SURFACE LOW...SO WOULD ANTICIPATE ANOTHER WATCH ISSUED BEFORE DAWN ON MONDAY...MORE FOCUSED ON NORTHEAST AND EAST CENTRAL KS. CAVANAUGH && .PREVIOUS DISCUSSION... /ISSUED AT 352 PM CDT SUN MAR 30 2008 20Z SFC ANALYSIS SHOW A COMPLEX SET UP ACROSS THE CENTRAL PLAINS. SFC LOW WAS OVER WEST TX WITH AN INVERTED TROUGH STRETCHING NORTH THROUGH SOUTH CENTRAL KS INTO NORTHEAST KS AND A WARM FRONT FROM NEAR MEDICINE LODGE INTO SOUTHWEST MO. A COLD FRONT WAS PUSHING SOUTH INTO NORTHWEST KS AND SOUTHERN NEB. MOISTURE ADVECTION FROM SOUTHERLY 925 WINDS HAS CAUSED LIGHT RAIN AND DRIZZLE TO DEVELOP AND SPREAD NORTH OVER THE FORECAST AREA WEST OF TOP. MOISTURE ADVECTION AND LIGHT PRECIP IS EXPECTED TO PERSIST THROUGH THE EVENING AS SOUTHERLY LOW LEVEL FLOW AND ISENTROPIC LIFT REMAIN IN PLACE. INITIAL CONVECTIVE DEVELOPMENT MAY OCCUR OVER NORTHWEST OK WITHIN THE WARM SECTOR WHERE SUNSHINE HAS ALLOWED THE BOUNDARY LAYER TO WARM INTO THE 80S. IF STORMS ARE ABLE DEVELOP...THEY COULD MOVE INTO EAST CENTRAL KS BY LATE EVENING. LOW LEVEL SHEER AND CAPE SUGGESTS THAT SUPERCELLS WOULD BE LIKELY. ANY STORMS THAT MOVE ALONG THE WARM FRONT WILL HAVE A TORNADO POTENTIAL WITH 0-1KM BULK SHEER AROUND 40KTS. BUT AGAIN THIS IS DEPENDANT ON WHETHER STORMS ARE ABLE TO INITIATE THIS EVENING. THINK AS THE LOW LEVEL JET INCREASES OVERNIGHT...THAT ELEVATED CONVECTION WILL BECOME MORE WIDESPREAD. MODEL FORECAST SOUNDINGS STILL ADVERTISE MORE THAN ENOUGH ELEVATED INSTABILITY FOR LARGE HAIL TO OCCUR WITH THESE STORMS. AS A SHORTWAVE FINALLY MOVES OUT FROM THE SOUTHERN ROCKIES MONDAY...THE COLD FRONT SHOULD SWEEP EAST ACROSS THE AREA. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS BOUNDARY OVER EASTERN SECTIONS OF THE FORECAST AREA BY EARLY AFTERNOON MONDAY...WITH ONGOING ELEVATED CONVECTION OVER NORTH CENTRAL AND NORTHEAST KS LIKELY PRIOR TO THIS. THERE STILL APPEARS TO BE ENOUGH INSTABILITY FOR SEVERE CONVECTION...THOUGH LOW LEVEL SHEER PROFILES WEAKEN AS SFC WINDS VEER TO THE SOUTHWEST. IN ALL HAVE MAINTAINED THE MENTION OF SEVERE WORDING IN THE ZONES. UNLESS A STORM MOVES INTO EAST CENTRAL KS FROM THE SOUTH...ANTICIPATE LARGE HAIL BEING THE MAIN HAZARD. WILL ALSO NEED TO WATCH OUT FOR LOCALIZED FLOODING...GIVEN THE ANOMALOUSLY HIGH MOISTURE FLUX ON THE NOSE OF THE LOW LEVEL JET. TEMPS WILL BE TRICKY TONIGHT AND MONDAY WITH THE WARM FRONT LIFTING NORTH LATE TONIGHT AND THE COLD FRONT MOVING THROUGH DURING THE MID DAY. HAVE KEPT A NON-DIURNAL TEMP CURVE. WITH CLOUDS AND DRIZZLE OVER NORTH CENTRAL KS...DO NOT EXPECT MUCH OF A COOL DOWN TONIGHT OR A STRONG WARM UP TOMORROW. MEANWHILE OVER EAST CENTRAL KS...STRONG WAA AND MIXING MONDAY MORNING WILL LIKELY CAUSE TEMPS TO RISE BEFORE SUNRISE WITH EARLY HIGHS AHEAD OF THE COLD FRONT MONDAY AFTERNOON. HAVE ABOUT A 25 DEGREE F GRADIENT FOR HIGHS ACROSS THE FORECAST AREA ON MONDAY. WOLTERS MAY SEE A FEW STORMS PERSIST INTO MONDAY EVENING...BUT MUCH OF THE AREA SHOULD BE DRY BY SUNSET. SLOWLY DECREASING CLOUD COVER SHOULD ALLOW TEMPERATURES TO DROP INTO THE 30S DESPITE SOME GUSTY NORTHWEST WINDS. FAST ZONAL FLOW WILL BE THE RULE THROUGH THE NEXT FEW PERIODS AS THE NEXT UPPER WAVE...AROUND 40N/150W EARLY THIS AFTERNOON... MAKES ITS WAY ONTO THE WEST COAST. LOW LEVEL FLOW WILL STEADILY RESPOND...THOUGH TEMPERED BY EXPANSIVE SURFACE HIGH PRESSURE TO THE NORTHEAST. HIGH CLOUDS SHOULD SLOWLY INCREASE TUESDAY INTO WEDNESDAY...WITH MID LEVEL WARM AIR ADVECTION BRINGING SMALL CHANCES FOR THUNDERSTORMS WEDNESDAY AFTERNOON. THE ONLY SLOWLY CHANGING LOW LEVEL WARMING/MOISTENING HAS LEAD TO A LOWERING OF TEMPERATURES TUESDAY AND WEDNESDAY AND PRECIPITATION CHANCES WEDNESDAY. PRECIPITATION CHANCES CONTINUE INCREASE FOR LEAST WEDNESDAY NIGHT AND THURSDAY AS THE UPPER TROF PUSHES EAST. SOME TIMING DIFFERENCES ARISE...BUT CONFIDENCE IN SOME PRECIPITATION IS INCREASING FOR THESE PERIODS. IT APPEARS THE WARM SECTOR MAY ONLY MAKE A BRIEF PUSH INTO THE SOUTHEASTERN ZONES FOR A TIME...BUT INSTABILITY ALOFT LOOKS STRONG ENOUGH FOR SOME ELEVATED HAILERS. SHOULD SEE DRY CONDITIONS FOR FRIDAY NIGHT INTO SATURDAY NIGHT WITH UPPER RIDGING DEVELOPING TO THE WEST...BUT WILL NEED TO WATCH FOR WEAK WAVES MOVING THROUGH THE NORTHWEST FLOW AS SURFACE HIGH PRESSURE MOVES OFF TO THE EAST. WILL KEEP THE ENTIRE WEEKEND DRY FOR NOW. TEMPERATURES SHOULD RETURN TO NEAR EARLY APRIL NORMALS...THOUGH LATE WORK WEEK TEMPS SHOULDN/T STRAY TOO FAR FROM TYPICAL LEVELS EITHER. 65 && .AVIATION... MOISTURE ADVECTION OVER THE WARM FRONT WILL CAUSE LIFR CIGS AND RESTRICTED VSBY WITH BR TO RETURN TO TOP AND FOE BY 02Z. OCCASIONAL -RA OR DZ WILL ALSO OCCUR DUE TO STRONG MOISTURE ADVECTION WITHIN THE STABLE CLOUD LAYER. THINK ELEVATED CONVECTION WILL WAIT UNTIL 06Z TO 08Z ONCE THE LOW LEVEL JET INCREASES TO AROUND 50KTS. WARM FRONT IS EXPECTED TO LIFT NORTH THROUGH FOE AND TOP CAUSING WINDS TO SHIFT TO THE ESE AND SOUTH BEFORE 12Z...BUT LIFR CIGS ARE EXPECTED TO PERSIST UNTIL LOW LEVEL JET IS ABLE TO MIX DOWN AND CAUSE SSW WINDS TO BEGIN GUSTING BY MID MORNING. POSITION OF COLD FRONT BY 18Z WILL DETERMINE IF ADDITIONAL TS MOVE ACROSS THE TERMINALS. WOLTERS && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Mar 30, 10:11 PM CDT, 5 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 1011 PM CDT SUN MAR 30 2008 KSZ008>012-020>024-026-034>040-054>056-058-059-010315- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 1011 PM CDT SUN MAR 30 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL DEVELOP ACROSS THE ENTIRE AREA LATER TONIGHT...SOME OF THE THUNDERSTORMS MAY BECOME SEVERE WITH LARGE HAIL BEING THE PRIMARY HAZARD. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP MONDAY AFTERNOON ACROSS EAST CENTRAL AND NORTHEAST KANSAS AS A COLD FRONT PUSHES EAST. THESE STORMS COULD BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. THERE WILL BE ANOTHER CHANCE OF THUNDERSTORMS WEDNESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS WILL LIKELY BE NEEDED TONIGHT.
In the hours before
Local storm report, Mar 31, 2:10 AM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
210 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM HAIL CONCORDIA 39.57N 97.66W
03/31/2008 E0.88 INCH CLOUD KS TRAINED SPOTTER
&&
JBSpecial weather statement, Mar 31, 2:17 AM CDT, 1 hour 10 minutes before
SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE TOPEKA KS 217 AM CDT MON MAR 31 2008 KSZ009>011-021>023-310815- CLAY-MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-WASHINGTON- 217 AM CDT MON MAR 31 2008 THROUGH 315 AM CDT...A CLUSTER OF THUNDERSTORMS WILL MOVE NORTHEAST AT 45 MPH ACROSS PORTIONS OF NORTH CENTRAL KANSAS AND NORTHEAST KANSAS. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THIS CLUSTER OF STORMS IS CAPABLE OF PRODUCING PENNY SIZE HAIL AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED INCLUDE RANDOLPH...LINN...OLSBURG...GREENLEAF...BARNES...WATERVILLE...BLUE RAPIDS...HANOVER...BREMEN...FRANKFORT...MARYSVILLE...OKETO...BEATTIE. ..SUMMERFIELD AND AXTELL. A SEVERE THUNDERSTORM WATCH IS ALSO IN EFFECT. STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
Local storm report, Mar 31, 2:40 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
240 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0237 AM HAIL 2 SW ENTERPRISE 38.88N 97.14W
03/31/2008 M1.00 INCH DICKINSON KS TRAINED SPOTTER
&&
WHITMORELocal storm report, Mar 31, 2:56 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
256 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 AM HAIL JUNCTION CITY 39.03N 96.83W
03/31/2008 E1.00 INCH GEARY KS TRAINED SPOTTER
&&
WHITMORELocal storm report, Mar 31, 3:06 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
306 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 AM HAIL MARYSVILLE 39.84N 96.65W
03/31/2008 E1.00 INCH MARSHALL KS LAW ENFORCEMENT
&&
WHITMORELocal storm report, Mar 31, 3:16 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
316 AM CDT MON MAR 31 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 AM HAIL CLAY CENTER 39.38N 97.12W
03/31/2008 M0.88 INCH CLAY KS LAW ENFORCEMENT
&&
WHITMOREThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 2:08 AM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 45 min |
| Mar 31, 2:16 AM CDT | Severe Thunderstorm Warning | TOP | Dickinson, Geary | 44 min |
| Mar 31, 2:29 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Geary, Pottawatomie, Riley | 46 min |
| Mar 31, 2:37 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud | 38 min |
| Mar 31, 2:47 AM CDT | Severe Thunderstorm Warning | TOP | Marshall | 43 min |
| Mar 31, 2:56 AM CDT | Severe Thunderstorm Warning | TOP | Geary, Pottawatomie, Riley | 49 min |
| Mar 31, 3:20 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Riley, Washington | 40 min |
| Mar 31, 3:33 AM CDT | Severe Thunderstorm Warning | TOP | Brown | 27 min |
| Mar 31, 3:41 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie | 33 min |
| Mar 31, 3:43 AM CDT | Severe Thunderstorm Warning | TOP | Marshall | 47 min |
| Mar 31, 3:56 AM CDT | Severe Thunderstorm Warning | TOP | Brown, Jackson | 49 min |
| Mar 31, 5:04 AM CDT | High Wind Warning | TOP | Anderson, Coffey, Franklin, Lyon, Osage | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.